Makale
Tam Makale
Uluslararası
2018
A New Generalization For n-Time DifferentiableMappings Which are Convex
Turkish Journal of Inequalities
Cilt 2 · Sayı 1 · ss. 42–53 · 01.01.2018
Atıf için künye
Yıldız, Ç., & ÖZDEMİR, M. E. (2018). A New Generalization For n-Time DifferentiableMappings Which are Convex. Turkish Journal of Inequalities, 2(1), 42–53.
BibTeX
@article{yildiz2018-146742,
author = {Yıldız, Çetin and ÖZDEMİR, MUHAMET EMİN},
title = {A New Generalization For n-Time DifferentiableMappings Which are Convex},
journal = {Turkish Journal of Inequalities},
year = {2018},
volume = {2},
number = {1},
pages = {42--53},
issn = {2602-4187},
url = {https://akademik.atauni.edu.tr/yayinlar/146742-a-new-generalization-for-n-time-differentiablemappings-which-are-convex}
}